# SDR UALA2013062704492

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 67,405 hours, 24,902 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMERGENCY LIGHT INOPERATIVE.  NO POWER TO TERMINALS AT LIGHT ASSY.  FOUND CONNECTOR MISSING GROUND, CONNECTOR SHORTED TO GROUND.  SECURED GROUND WIRE, OPS CHECKED OK IAW WDM 33-51-13.
